MathSciNet Relay Station
MathSciNet bibliographic data
MR1666816 83C45 (82B41)
Duplantier, Bertrand Random walks and quantum gravity in two dimensions. Phys. Rev. Lett. 81 (1998), no. 25, 5489–5492.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement